# SDR FDEA201411183796

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N861115
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LT AT BS 960 FWD EMER WINDOW CUT OUT JUST BELOW STRINGER 9L DOUBLE DRILLED HOLE IN FRAME.  FUSELAGE FRAME REPAIR AT STATION 960 BELOW STRINGER 9L WAS ACCOMPLISHED DUE TO EFFECTING THE PTF CONVERSION ON EA 757-5342-16-F4770 REV DATED NOV 7 2014 & NR 60003194450001.  THIS NR IS FOR TRACKING PURPOSES ONLY.  IAW EA F-5310-T0313387 ISSUED FOR TRACKING.  MAJOR REPAIR
